# SDR IXKA9600077

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1310461
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 9 - EWR-MCO - AT CRUISE, EXPERIENCED RAPID DECOMPRESSION AT 31,000 FEET, DECLARED EMERGENCY AND FOLLOWED RAPID DECOMPRESSION AND EMERGENCY DESCENT PROCEDURES.  MADE NORMAL APPROACH AND LANDING AT MCO.  VISUALLY INSPECTED EXTERIOR DOOR SEALS AND OUTFLOW VALVES.  REPLACED MANUAL PRESSURE CONTROLLER AND OPS CHECK OK AS PER 21-30-00, PAGE 501.  (M)
